Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 22, NWS Miami, FL

September 26, 2024Collier County, Florida

NWS Miami, FL issued this tornado warning at Sep 26, 2024, 12:48 AM EDT for Collier County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2024, 12:48 AM EDT (04:48 UTC)
Expired
Sep 26, 2024, 1:30 AM EDT
In force
42 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Collier County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1076 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1076 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

592 
WFUS52 KMFL 260448
TORMFL
FLC021-260530-
/O.NEW.KMFL.TO.W.0022.240926T0448Z-240926T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1248 AM EDT Thu Sep 26 2024

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Southwestern Collier County in southwestern Florida...

* Until 130 AM EDT.

* At 1248 AM EDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles west of Everglades City, moving north
  at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Golden Gate Estates, Marco Island Airport, West Toll Gate On
  Alligator Alley, Royal Palm Hammock, Lely Resort, Golden Gate,
  South Blocks Golde, Cape Romano Aquatic Preserve, Picayune Strand
  State Forest, Port Of The Island, Intersection I-75 And Everglades
  Blvd, and Fakahatchee Strand State Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2622 8143 2578 8141 2578 8143 2579 8144
      2577 8155 2580 8159 2617 8172
TIME...MOT...LOC 0448Z 168DEG 22KT 2584 8150 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RAG
1 follow-up statement
876 
WWUS52 KMFL 260529
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
129 AM EDT Thu Sep 26 2024

FLC021-260539-
/O.EXP.KMFL.TO.W.0022.000000T0000Z-240926T0530Z/
Collier FL-
129 AM EDT Thu Sep 26 2024

...THE TORNADO WARNING FOR SOUTHWESTERN COLLIER COUNTY WILL EXPIRE AT
130 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2622 8143 2578 8141 2578 8143 2579 8144
      2577 8155 2580 8159 2617 8172
TIME...MOT...LOC 0529Z 168DEG 22KT 2608 8156 

$$

RAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 25, 7:51 PM EDT, 4 hours 57 minutes earlier.

Area forecast discussion, Sep 25, 7:51 PM EDT, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Miami FL
751 PM EDT Wed Sep 25 2024

...New AVIATION...

.SHORT TERM...
(Rest of today through Thursday)
Issued at 133 PM EDT Wed Sep 25 2024

*** KEY POINTS FOR HURRICANE HELENE ***

Impacts for South Florida: Hurricane Helene will bring about
heavy rain, gusty winds, storm surge across the Gulf Coast, and
increased flooding potential as its outer bands move across the
region. A Tropical Storm Warning is in effect for all of South
Florida, including the local waters, until 2AM Friday morning.

Flood Watch Issued: A Flood Watch is in effect for all of South
Florida, as rainfall amounts of 2-6 inches are possible across
inland and metro areas.

Storm Surge Risk: 2-4 feet of storm surge is expected along the Gulf
Coast from Bonita Beach to Flamingo due to Helene's size and the
shallow Florida shelf. Values as high as 5 feet may be observed. A
Storm Surge Warning is in effect for these coastal areas.

Limited Tornado Threat: Tropical tornado risk is limited but a few
tornadoes may spawn tonight into early Thursday, especially along
the southwest Florida and the Lake Okeechobee region.

***

South Florida is already experiencing the effects of Helene today
as the first few lines of convection have moved across the region.
MFL soundings and ACARS data are showing high precipitable water
(PWAT) values exceeding 2.2 inches, dew points in the upper 70s,
and warm air aloft. Outer bands from Helene will continue to move northward
across the region today, bringing periodic heavy rain with intervals
of sunshine. Winds from the southeast will continue to strengthen
throughout the day, with gusts exceeding 30 mph, especially along
the coasts.

The primary impacts from Helene will arrive late tonight into
early tomorrow morning as the storm center progresses northward
through the Gulf of Mexico. A significant moisture envelope will
move into the region during this time, with PWAT values forecasted
between 2.3 to 2.5 inches - nearing climatological highs for late
September. Models also indicate a long, skinny CAPE profile,
supportive of warm cloud processes and heavy rainfall. Given these
parameters, there is potential for heavy rain and localized
flooding across the area. Rainfall amounts between late Wednesday
and Friday evening are expected to range from 2 to 4 inches
inland, with metro areas potentially seeing 3 to 6 inches.

Additionally, storm surge across portions of southwest Florida may
reach 2-4 feet, with some vulnerable coastal areas possibly
seeing up to 5 feet due to the large size of Helene and the
shallow nature of the Florida shelf. Dangerous marine and boating
conditions will also prevail across the entire region, with the
most significant impacts felt in the Gulf waters. As Helene's
outer feeder bands move across the region, tropical storm-force
wind gusts will also be possible throughout South Florida, with
sustained winds up to 30 kts and gusts up to 40 kts possible
tomorrow.

Aside from the risks of storm surge, flooding rains, and wind, the
threat of tropical tornadoes appears limited. South Florida's
residence time within the northeast quadrant of the system could
reduce the window for tornadic activity, with the peak risk for
tornadoes between 18Z-00Z due to dry air mixing and diurnal heating.
Tornado potential may be confined to coastal areas of Collier,
depending on the storm's track. A second window for possible
tornadogenesis may open in the Lake Okeechobee region Thursday
afternoon as Helene moves further north in the Gulf of Mexico.

Temperatures will remain near climatological norms, as cloud cover
and widespread rain keep highs in check.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 244 PM EDT Wed Sep 25 2024

Helene will eventually make landfall sometime on Thursday evening
across the Big Bend region of Northern Florida. As the storm
weakens and pushes further off to the northeast on Friday, a
stream of elevated moisture, characterized by PWAT values of
2.3-2.5 inches, will continue to drape over the region as breezy
southwesterly flow persists. This southwest flow, associated with
Helene's extratropical transition, could enhance low-level
convergence, further elevating hydrologic concerns, especially in
areas prone to poor drainage for the end of the week. The
moisture fetch will likely linger into the weekend, keeping
humidity levels high across South Florida.

Through the weekend, South Florida will experience a transitioning
weather regime. Initially, low-level steering flow will come from
the south and southwest, but it is expected to gradually shift to
the west and northwest over time. The stream of moisture will become
more diffuse, but enough will remain to produce scattered showers
and thunderstorms. Localized flooding may occur, but overall impacts
should be minimal.

Looking beyond the weekend, some long-range models suggest the
potential for a weak frontal passage, bringing a light northwesterly
flow. However, it is too early to confirm this, and the event
remains uncertain given its distance in time.

&&

.AVIATION...
(00Z TAFS)
Issued at 744 PM EDT Wed Sep 25 2024

Conditions will deteriorate across the terminals this evening as
the outer bands from Hurricane Helene push through the region. SE
winds will gradually increase during the overnight and will range
between 20 and 25 kts across most areas. These winds will turn
more southerly on Thursday and could range between 25 and 30 kts
with some gusts potentially up to 40 kts in the stronger showers
and storms. MVFR to IFR conditions will remain possible throughout
the forecast period and short fused AMDs will be likely.

&&

.MARINE...
Issued at 133 PM EDT Wed Sep 25 2024

Moderate easterly winds will gradually increase in magnitude as
Hurricane Helene approaches across the Gulf waters. Winds and
seas will become dangerous across the local waters as the system
intensifies and moves northward alter tonight and tomorrow, with
tropical storm conditions likely across all the local waters as
Helene's outer bands push across the area. Numerous to widespread
showers and thunderstorms embedded within those outer bands will
generally be observed today and tomorrow.

&&

.BEACHES...
Issued at 133 PM EDT Wed Sep 25 2024

Moderate to major coastal flooding can be expected over the Gulf
coast late tonight into tomorrow as Hurricane Helene strengthens
and tracks through the SE Gulf of Mexico.

Strengthening onshore flow will result in an extended period of high
rip current risk over the east coast (likely through the work week),
with potentially hazardous surf developing over the Palm Beaches in
the mid-week period. Additionally hazardous beach conditions look
likely over the Gulf coast beaches starting Thursday as surf
increases in association with Tropical Storm Helene.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  90  81  91 /  80  80  70  70
West Kendall     79  91  80  91 /  80  80  70  80
Opa-Locka        80  91  81  92 /  80  80  60  80
Homestead        80  89  80  90 /  80  80  70  70
Fort Lauderdale  79  90  80  90 /  80  70  60  80
N Ft Lauderdale  80  91  80  92 /  80  70  60  80
Pembroke Pines   81  92  81  93 /  80  70  60  80
West Palm Beach  80  91  80  92 /  70  70  60  70
Boca Raton       80  91  80  93 /  80  70  60  70
Naples           79  89  81  89 /  90  90  80  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ063-066>075-168-172>174.

     Flood Watch through Friday morning for FLZ063-066>075-168-
     172>174.

     Storm Surge Warning for FLZ069-075.

     High Rip Current Risk through Friday evening for FLZ168-172-173.

     High Surf Advisory until 8 PM EDT Thursday for FLZ168-172-173.

AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...SRB/ATV
LONG TERM....SRB/CWC
AVIATION...CWC
Hazardous weather outlook, Sep 25, 5:12 PM EDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
512 PM EDT Wed Sep 25 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
262115-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
512 PM EDT Wed Sep 25 2024

...Hurricane Helene Pushes into the Southeast Gulf of Mexico...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Hurricane Helene will continue to push into the eastern Gulf of
Mexico through the middle and latter portion of the week. For more
details please refer to the Hurricane Threats and Impacts webpage at
www.weather.gov/srh/tropical?office=mfl#hti

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hurricane Helene will continue to push into the eastern Gulf of
Mexico through the middle and latter portion of the week. For more
details please refer to the Hurricane Threats and Impacts webpage at
www.weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Sep 25, 8:39 PM EDT, 4 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
839 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     Tropical Cyclone 1 N Pompano Beach       26.25N 80.12W
09/25/2024                   Broward            FL   ASOS

            ASOS station KPMP Pompano Beach reported a
            wind gust of 49 mph at 8:29pm as a strong
            outer band of Hurricane Helene moved through
            the area.

&&

Hadi
Local storm report, Sep 25, 8:52 PM EDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
852 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Tropical Cyclone 2 S Lighthouse Point    26.26N 80.08W
09/25/2024                   AMZ651             FL   Mesonet

            Mesonet station XHBI Hillsboro Inlet
            reported a wind gust of 47mph at 8:35pm as a
            strong outer band of Hurricane Helene moved
            through the area.

&&

Hadi
Local storm report, Sep 25, 8:54 PM EDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
854 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Tropical Cyclone 3 ENE Dania Beach       26.08N 80.10W
09/25/2024                   AMZ651             FL   Mesonet

            Mesonet station PEGF1 2 NE Dania Beach
            reported a wind gust of 48 mph at 8:18 pm as
            a strong outer band of Hurricane Helene
            moved through.

&&

Hadi
Special weather statement, Sep 25, 9:31 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Miami FL
931 PM EDT Wed Sep 25 2024

FLZ067-068-168-260200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
931 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 1000 PM EDT...

At 931 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Downtown West Palm Beach, or near Palm Beach, moving northwest at 40
mph.

HAZARD...Funnel clouds and wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Juno Beach, Palm Springs, North Palm
Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International
Airport, Port Of Palm Beach, Golden Lakes, North County Airport, Gun
Club Estates, Schall Circle, and Royal Palm Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2662 8004 2670 8005 2660 8004 2677 8027
      2696 8044 2697 8009 2680 8004 2682 8004
      2680 8003 2671 8005 2670 8004 2675 8003
TIME...MOT...LOC 0131Z 156DEG 34KT 2674 8000

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SB
Special weather statement, Sep 25, 9:49 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Miami FL
949 PM EDT Wed Sep 25 2024

FLZ063-260230-
Glades FL-
949 PM EDT Wed Sep 25 2024

...A strong thunderstorm will impact portions of central Glades
County through 1030 PM EDT...

At 949 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Moore
Haven, moving northwest at 40 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Moore Haven, Lakeport, Palmdale, Brighton Seminole Reservation, and
Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2702 8102 2697 8109 2696 8108 2695 8109
      2695 8107 2694 8108 2693 8108 2693 8112
      2691 8110 2689 8112 2682 8106 2681 8096
      2678 8126 2703 8141 2703 8127 2712 8127
      2712 8117 2721 8117 2721 8114
TIME...MOT...LOC 0149Z 149DEG 35KT 2687 8108

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Local storm report, Sep 25, 9:50 PM EDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
950 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     Tropical Cyclone 7 W Clewiston           26.73N 81.05W
09/25/2024                   Hendry             FL   AWOS

            AWOS station K2IS 7 SSE Moore Haven reported
            a wind gust of 40 mph.

&&

CF

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 9:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Sep 25, 9:49 PM EDTSpecial Weather StatementMFLGlades41 min
Sep 26, 12:13 AM EDTTornado WarningMFLCollier32 min
Sep 26, 12:17 AM EDTSpecial Marine WarningMFL58 min
Sep 26, 12:33 AM EDTSpecial Marine WarningMFL27 min
Sep 26, 12:40 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 26, 12:59 AM EDTSpecial Weather StatementMFLCollier31 min
Sep 26, 1:31 AM EDTSpecial Weather StatementMFLCollier29 min
Sep 26, 1:34 AM EDTTornado WarningMFLCollier26 min
Sep 26, 1:35 AM EDTSpecial Marine WarningMFL25 min
Sep 26, 1:56 AM EDTTornado WarningMFLCollier18 min
Sep 26, 2:05 AM EDTSpecial Weather StatementMFLCollier25 min
Sep 26, 2:41 AM EDTSpecial Weather StatementMFLBroward34 min
Sep 26, 3:13 AM EDTSpecial Weather StatementMFLHendry32 min
Sep 26, 3:19 AM EDTTornado WarningMFLGlades, Hendry, Palm Beach41 min
Sep 26, 3:40 AM EDTSpecial Marine WarningMFL65 min
Sep 26, 3:59 AM EDTSpecial Weather StatementMFLCollier31 min
Sep 26, 4:00 AM EDTSpecial Marine WarningMFL30 min
Sep 26, 4:36 AM EDTSpecial Marine WarningMFL24 min
Sep 26, 4:38 AM EDTSpecial Weather StatementMFLCollier37 min
Sep 26, 4:50 AM EDTTornado WarningMFLCollier26 min
Sep 26, 5:29 AM EDTSpecial Weather StatementMFLCollier31 min
Sep 26, 5:36 AM EDTTornado WarningMFLCollier24 min
Sep 26, 6:08 AM EDTSpecial Marine WarningMFL37 min
Sep 26, 6:22 AM EDTTornado WarningMFLCollier8 min
Sep 26, 6:29 AM EDTTornado WarningMFLCollier16 min
Sep 26, 7:15 AM EDTTornado WarningMFLPalm Beach15 min
Sep 26, 7:18 AM EDTTornado WarningMFLCollier, Hendry27 min
Sep 26, 7:38 AM EDTTornado WarningMFLCollier, Hendry22 min
Sep 26, 7:55 AM EDTTornado WarningMFLHendry20 min
Sep 26, 8:11 AM EDTTornado WarningMFLGlades, Hendry19 min
Sep 26, 8:12 AM EDTSpecial Marine WarningMFL37 min
Sep 26, 8:20 AM EDTTornado WarningMFLGlades25 min
Sep 26, 9:37 AM EDTTornado WarningMFLBroward23 min
Sep 26, 10:19 AM EDTSpecial Marine WarningMFL42 min
Sep 26, 11:25 AM EDTSpecial Marine WarningMFL65 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.